Please use this identifier to cite or link to this item:
Title: Quantum group A
Authors: Levendorski├«, S
Soibelman, Y
First Published: Sep-1991
Citation: COMMUNICATIONS IN MATHEMATICAL PHYSICS, 1991, 140 (2), pp. 399-414
DOI Link: 10.1007/BF02099505
ISSN: 0010-3616
eISSN: 1432-0916
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.